MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC WHITESTAR SIGNATURE

AMO MANUFACTURING USA, LLC WHITESTAR SIGNATURE
Model Number UNKNOWN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Capsular Bag Tear (2639); Corneal Endothelial Cell Loss (4806)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a2, a3, a4, a5 and a6: unknown; information not provided.Section b3: date of event: unknown, information not provided.Section d6a: if implanted, give date: not applicable as this is not an implantable device.Section d6b: if explanted, give date: not applicable as this is not an implantable device.Section d4: model number: complete model number is unknown, as the serial number was not provided.Section d4: serial number: unknown, information not provided.Section d4: udi number: unknown, as the serial number was not provided.Section h4: device manufacture date: unknown, as the serial number was not provided.Section e1: title, post office or zip code: unknown, information not provided.Section e1: telephone number: (b)(6) section h3: product testing could not be performed because the product was not returned.Therefore, a failure analysis of the complaint device cannot be completed, and the reported event cannot be confirmed.The manufacturing record review could not be performed, and complaint history were not reviewed since the serial number is unknown.Citation: ganesh, s., brar, s., sriganesh, s., & bhavsar, h.(2024).Comparative clinical study of surgical performance of quatera 700 versus centurion and signature pro phacoemulsification systems.Clinical ophthalmology, volume 18, 2685¿2695.Https://doi.Org/10.2147/opth.S456660 all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Comparative clinical study of surgical performance of quatera 700 versus centurionand signature pro phacoemulsification systems.A prospective, interventional, 3-arm, randomized comparison study was done to compare the intra-operative surgical performance of quatera 700 with centurion and signature pro phacoemulsification systems.A total of 180 non-consecutive eyes from 151 patients were recruited for the study (n=60 eyes in the quatera 700 group, 60 eyes in the centuron group, and 60 eyes in the signature pro group).The whitestar signature pro (johnson and johnson vision) system was used in a total of 60 eyes (n=30 eyes each of lens opacities classification (locs) iii grades 1¿2 (soft cataract group) and grades 3¿4 (dense cataract) nuclear density).It was reported that in the soft cataract group, one eye operated with the signature pro had posterior capsule rupture (pcr), due to inadvertent surge noted intra-operatively.The % ecd (endothelial cell density) loss at 6 months post-op, compared to pre-op for the signature pro in the soft cataract group was 11.9% while in the dense cataract group, the % ecd loss was at 14.5%.There are no indications in the article of any interventions provided.

Brand Name
WHITESTAR SIGNATURE
Common Device Name
WHITESTAR SIGNATURE
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key22821535
Report Number3012236936-2025-000217
Device Sequence Number9760443
Product Code HQC
UDI-Device Identifier05050474596122
UDI-Public(01)05050474596122
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K151636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Literature
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUNKNOWN
Device Catalogue NumberNGP680703
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown